# SDR SIMA201906176001

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 32,944 hours, 30,027 cycles
- System (JASC): 3456 · Omega Navigation System
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNRELIABLE NAV INFORMATION IN FLIGHT BETWEEN FO X CA MFD FMS AND GPS-C/A-RESET AND PERFORMED OPC CHECK OF FMS/GPS IAW AMM 34-62-00. OPC CHECK GOOD. NO FAULTS NOTED AT THIS TIME. FOUND TO BE TRANSITORY CONDITION. A/C OK FOR SERVICE.
